# SDR AALA202008179006

- Difficulty date: June 26, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112320300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RH SHEAR PLATE BETWEEN FR69 AND FR70, MEASURING L=3.215 IN, W=1.59 IN, D=0.032 IN. REPLACED SHEAR PLATE WITH NEW IAW SRM 53-41-17-01A, SRM 51-72-11-401, AND SRM 51-42-11-001.
